# SDR DALA2023080806463

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N961DZ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 17,227 hours, 12,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 2904770) A/C HIT BY RAMP BAGGAGE CART NEAR FWD CARGO DOOR. PUNCTURE DAMAGE NOTED. COMPLETED CAT 3 REPAIR PER B737 SRM 53-00-01-2R PROCEDURE 3 REPAIR 3.
